MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 36 F/IM NAIL-S; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 36 F/IM NAIL-S; SCREW, FIXATION, BONE
Model Number 04.005.526S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a revision of trochanteric fixation nail advanced (tfna ) conversion to total hip.Trochanteric fixation nail advanced (tfna) was removed due to cut out.Procedure was completed successfully without surgical delay.Patient outcome was unknown.This report is for one (1) 5.0 ti lckng screw t25 sd 36 f/im nail-s.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: device history lot: manufacturing location: monument, manufacturing date: 31-aug-2020, expiration date: 31-jul-2029, part number: 04.005.526s, 5.0mm ti locking screw w/t25 stardrive 36mm f/im nail-sterile.Lot number: 67p3899 (sterile), lot quantity: 120, production order traveler met all inspection acceptance criteria.Inspection sheet, inspect whirl threads, vibe, flute / final inspection rev l, met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 18748 supplied by sterigenics was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed because the reported complaint condition of ¿removal due to cut-out¿ does not indicate failure or breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history batch null, device history review: 29-mar-2021: dhr reviewed: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 TI LCKNG SCREW T25 SD 36 F/IM NAIL-S
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11633921
Report Number2939274-2021-01742
Device Sequence Number19747449
Product Code HWC
UDI-Device Identifier10886982085955
UDI-Public(01)10886982085955
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.526S
Device Catalogue Number04.005.526S
Device Lot Number67P3899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/05/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 170MM - STERILE.; TFNA FENESTRATED SCREW 90MM - STERILE.; 11MM/130 DEG TI CANN TFNA 170MM - STERILE; TFNA FENESTRATED SCREW 90MM - STERILE
Patient Age71 YR